# SDR 4TXA20200127002

- Difficulty date: January 13, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 12,255 hours, 9,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 315802
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,838 hours, 6,635 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY DISCHARGES TOO QUICKLY.
